# SDR FDEA202411261780

- Difficulty date: November 26, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53978267202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO COMPT CROSSBEAM EXTERNAL SURFACE CORRODED AT FR66 ,Y0-2" POSITION CUT OUT DAMAGED CROSSBEAM AREA AND INSTALLED REPAIR PARTS ON REPAIR AREA WITH   FASTENERS FOR REPAIR. I.A.W A300-600F SRM 51-40-21-001 PARA6 PAGE7B-23 AND 53-10-15-201   PARA13 P373-P384 FIG 210 THIS REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100 AT BULK CARGO   COMPT FR66 Y0-2" POSITION
